# SDR SIMA200519309

- Difficulty date: June 26, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CABIN FLOOR OMEGA SHAPE HAS CORROSION AT FRAME 20.  INSTALLED NEW DOUBLER IAW SRM.  AC WAS RETURNED TO SERVICE.  (K)
